# SDR UALA2010101303806

- Difficulty date: October 12, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,334 hours, 11,127 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8102089
- Part serial: 243
- Condition: Cracked
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK HEAT EXCHANGER HAS 2 CRACKS ON UPPER AND LOWER SURFACES APPROX 5 INCHES IN LENGTH EACH. LH HEAT EXCHANGER HAS A 19 INCH CRACK AT THE 6:00 O' CLOCK POSITION. SUPPLEMENTAL DATA UPDATE REMOVED & REPLACED RH & LH PACK HEAT EXCHANGERS. ACP'D RH & LH PACK HEAT EXCHANGERS LEAK CHECKED AND INSTALLATION TESTED. NO LEAKS NOTED.
